Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/48984
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMarzo Sánchez, Jordi-
dc.contributor.authorOrtega Cerdà, Joaquim-
dc.date.accessioned2014-01-17T09:47:14Z-
dc.date.available2014-01-17T09:47:14Z-
dc.date.issued2009-06-04-
dc.identifier.issn1050-6926-
dc.identifier.urihttp://hdl.handle.net/2445/48984-
dc.description.abstractWe prove upper pointwise estimates for the Bergman kernel of the weighted Fock space of entire functions in $L^{2}(e^{-2\phi}) $ where $\phi$ is a subharmonic function with $\Delta\phi$ a doubling measure. We derive estimates for the canonical solution operator to the inhomogeneous Cauchy-Riemann equation and we characterize the compactness of this operator in terms of $\Delta\phi$.-
dc.format.extent21 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherSpringer Verlag-
dc.relation.isformatofVersió postprint del document publicat a: DOI 10.1007/s12220-009-9083-x-
dc.relation.ispartofJournal of Geometric Analysis, 2009, vol. 19, num. 4, p. 890-910-
dc.relation.urihttp://dx.doi.org/10.1007/s12220-009-9083-x-
dc.rights(c) Mathematica Josephina, Inc., 2009-
dc.subject.classificationFuncions de variables complexes-
dc.subject.classificationFuncions holomorfes-
dc.subject.otherFunctions of complex variables-
dc.subject.otherHolomorphic functions-
dc.titlePointwise estimates for the Bergman kernel of the weighted Fock space-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/acceptedVersion-
dc.identifier.idgrec567420-
dc.date.updated2014-01-17T09:47:14Z-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
567420.pdf246.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.